| Model Number |
15 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative evaluated the customer¿s device and was able to duplicate and verify the reported issue.Investigation found the battery terminal was missing and the battery contact damaged.The battery terminal and contact were replaced to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report their device's battery could not be inserted properly.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.